Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Reply to ‘‘Comments on ‘A one-step optimal homotopy analysis method for nonlinear differential equations”’

Chen Wang
Zhao Niu
Journal / Anthology

Communications in Nonlinear Science and Numerical Simulation
Year: 2010
Volume: 15
Issue: 11
Page range: 3740-3743

Marinca et al. [1] made some comments on our paper [2] and pointed out ‘‘some fundamental mistakes and misinterpretations along with a false conclusion”. Unfortunately, Marinca’s comments are wrong. Here, we further reveal the essence of Marinca’s approach, and point out the reason why their method is indeed time-consuming: their method is nothing more than a traditional method in approximation theory. Numerical results for a given example and related MATHEMATICA code are given to support our view-points